Write a review

64 Y/o, Trying Latisse for Pale Lashes and Brows - Beverly Hills, CA

I'm 64 yrs old and my light brows and thin,...

I'm 64 yrs old and my light brows and thin, pale lashes have bugged me for the past 10 or so yrs. Latisse started helping me within 6 weeks. Most fantastic is the change in my brows - darker and fuller. I can't believe I haven't had to have them dyed in the past 2 weeks.

A friend told me my blue eyes can turn permanently brown, which is a bit frightening - but just don't know what to think. I also have very sensitive eyes which causes me to not use the product for a couple of days a week due to itching/dry lids. Mostly I love the product because it's amazing! Need more research to be sure I'm not being foolish.

Was this review helpful? 10 others found this helpful

Comments (7)

I have used Latisse for about 8 weeks and have NO result at all. I have called the doctor and was told that they all love it. Funny thing, I have seem these ladies for years and I see no changes in them either. The product is very irritating to my eyes. My eyes itch constantly and are severely bloodshot.I even think that it messed up my permanent eyeliner. This was another let down and a waster of money and hope. SUCKS!!!!!!!!!
  • Reply
This product isn't for everyone.I've used this for 6wks and the results are wonderful. If I continue to use Latisse my lashes will grow to the top of my brows. I love it and therefore I've no side effects.That's too bad for you and your friends maybe it's the area you peoples live in.
  • Reply
Like you,Giaconde, I applied Lumigan to my eyebrows and wow! No more eyebrow pencil needed. Interestingly, I saw the brow results well before the lash results.
  • Reply
DId anyone experience a change of eye color while using Latisse. I have blue eyes and that is my concern.
  • Reply
I've been using Latisse for 6wks.and so far nothing. I have blue eyes nothing and also I don't have the browning. I think like anything else it depends on the person using it.
  • Reply
Giaconde: Are you applying the product to your brows? Or, is this a side effect of appying to eyelids? I have much brow loss. :(
  • Reply
Don't worry about the product changing your eye color. I am an ophthalmology nurse and I know a LOT about this product. Basically, the original product (Lumigan) caused darkening of the iris in less than 1% of the patients who used it, and most of them had hazel colored eyes. However, these patients were using SIGNIFICANTLY more product than you use with Latisse, and they were putting it directly in the eye itself. There has not been a single instance of Latisse causing darkening of the iris - just make sure you're using it properly.
  • Reply